Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Clear jelly like substance dripping from rectum, tinge of blood in it. Should I go to the ER?

Hi, I was just walking outdoors when I felt something run down my leg. I ran inside to the bathroom and noticed that it was a clear jellylike substance that was coming from my rectum . It appeared to have a slight tinge of blood in it. I am very concerned and have put a call out ot my doctor, but he has not returned my call yet and I am wondering if it is something that I should go to the ER for?
Asked On : Tue, 26 Jun 2012
Answers:  2 Views:  381
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi .That might be a worm came out retro-gradely.Collect that sample & check it in laboratory this will help us further in diagnosis.OK.
Answered: Tue, 26 Jun 2012
I find this answer helpful
General & Family Physician Dr. Bimal Desai's  Response
Hi .That might be a worm came out retro-gradely.Collect that sample & check it in laboratory this will help us further in diagnosis.OK.
Answered: Tue, 26 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor